# SDR SWIA200312648

- Difficulty date: December 2, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 6,607 hours, 5,474 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Ground Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER FAULT AND FLIGHT SPOILER FAULT STATUS MESSAGE ON GROUND.  RETURNED TO GATE.  REPLACED NR 1 SECU.  OPS CHECKS GOOD IAW 27-00-00.  P/N: 44-164-05, S/N OFF: 1244.
